MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER

QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER
Model Number EMP-FBX200BHS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The problem was due to a component failure.We are unaware about operator injury.We are waiting for additional information from distributor.
 
Event or Problem Description
Two optical fibers had a failure that did not allow to use them properly.They were used with empower 35 laser (serial number: (b)(4)).No adverse effects to patient were reported.
 
Additional Manufacturer Narrative
It was not possible to determine the root cause since the device was discarded - no investigation performed.We are unaware about operator injury.
 
Event or Problem Description

Brand Name
SINGLE USE SURGICAL OPTICAL FIBER
Common Device Name
SURGICAL OPTICAL FIBER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
MDR Report Key8850491
Report Number3004378299-2019-00122
Device Sequence Number372300
Product Code GEX
UDI-Device Identifier08033945938468
UDI-Public08033945938468
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/19/2023
Device Model NumberEMP-FBX200BHS
Device Catalogue NumberEMP-FBX200BHS
Device Lot NumberH184740
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMPOWER H35 (B)(4); EMPOWER H35 (B)(4); EMPOWER H35 ((B)(4)); EMPOWER H35 ((B)(4))